(Received 7 July 1987; accepted 16 September 1987)
| ||Format||Pages||Price|| |
|6||$25||  ADD TO CART|
The case of a six-year-old male who died in a hospital while receiving several anti-convulsant drugs is described. Phenytoin, desmethyldiazepam, clobazam (an experimental 1,5 benzodiazepine), and desmethylclobazam were quantitated in serum, liver, and brain tissue by high performance liquid chromatography. Ethosuximide was quantitated by gas chromatography. To our knowledge, this is one of few reports describing tissue concentrations of ethosuximide collected at autopsy and the first report of clobazam/desmethylclobazam tissue distribution in man.
Head, Dalhousie University, Halifax, Nova Scotia
Chemist, Toxicology Laboratory, Victoria General Hospital, Halifax, Nova Scotia
Pathologist, Department of Pathology, Izaak Walton Killam Hospital for Children, Halifax, Nova Scotia
Stock #: JFS12532J